Welcome to the Virtual MS Center!
Ask any question you want about Multiple Sclerosis and one of our experts will answer it as soon as possible.
My friend got some shots to help her MS around 4 years ago... She stopped taking the shots four years ago, but she is claiming her eyebrows are gone now because of the shots.... I'm curious to know if this is legit... I'm also afraid she maybe be on other drugs or worse illegal drugs and concerned if she is lying and needs help... Please advise.
I can not think of a medication for MS that would cause someone to lose their eyebrows only. Most medications that cause hair loss would tend to affect scalp hair significantly.
Good luck helping your friend.
Revere (Rip) Kinkel MD
Professor of Clinical Neurosciences
Director of the Multiple Sclerosis Program
Clinical Neurosciences Director
University of California San Diego
Comments are closed.
PLEASE NOTE: This information/opinions on this site should be used as an information source only. This information does not create any patient-HCP relationship, and should not be used as a substitute for professional diagnosis and treatment. Please consult your health care provider before making any healthcare decisions or for guidance about a specific medical condition.